PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Finite determinacy of non-isolated singularities

Volume 117 / 2016

Piotr Migus, Tomasz Rodak, Stanisław Spodzieja Annales Polonici Mathematici 117 (2016), 197-206 MSC: Primary 14P20; Secondary 14P10, 32C07. DOI: 10.4064/ap3835-5-2016 Published online: 26 August 2016

Abstract

We give, in terms of the Łojasiewicz inequality, a sufficient condition for $C^k$ mapping germs of non-isolated singularity at zero to be isotopic.

Authors

  • Piotr MigusFaculty of Mathematics and Computer Science
    University of Łódź
    S. Banacha 22
    90-238 Łódź, Poland
    e-mail
  • Tomasz RodakFaculty of Mathematics and Computer Science
    University of Łódź
    S. Banacha 22
    90-238 Łódź, Poland
    e-mail
  • Stanisław SpodziejaFaculty of Mathematics and Computer Science
    University of Łódź
    S. Banacha 22
    90-238 Łódź, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image